# SDR SWAA2023110316704

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,135 hours, 29,387 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 NG DOOR SLIDE COVER GIRT BAR RETAINER CLIP MISSING FASTENERS<[01] INSTALLED FASTENERS PER SRM 51-40-02
